An inverse time-dependent source problem for the heat equation with a non-classical boundary condition

Hazanee, A, Lesnic, D, Ismailov, MI et al. (1 more author) (2015) An inverse time-dependent source problem for the heat equation with a non-classical boundary condition. Applied Mathematical Modelling, 39 (20). 6258 - 6272. ISSN 0307-904X

Abstract

Metadata

Authors/Creators:
  • Hazanee, A
  • Lesnic, D
  • Ismailov, MI
  • Kerimov, NB
Copyright, Publisher and Additional Information: (c) 2015 Elsevier Inc. This is an author produced version of a paper published in Applied Mathematical Modelling. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Heat equation; Inverse source problem; Non-classical boundary conditions; Generalised Fourier method
Dates:
  • Published: 15 October 2015
  • Accepted: 19 January 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Jul 2015 13:22
Last Modified: 16 Nov 2016 12:32
Published Version: http://dx.doi.org/10.1016/j.apm.2015.01.058
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.apm.2015.01.058

Share / Export

Statistics